# SDR 9800012

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5924841501
- Condition: Corroded
- Location: Lt Mlg
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND THE LT MLG TRUNNION FITTING CORRODED BEYOND LIMITS AT THE LOWER OUTBD FLANGE AND THE SIDE BRACE ATTACH LUG.  REPLACED TRUNNION FITTING IAW ABX EA 57430025003.
